# SDR IPXA2021031066685

- Difficulty date: February 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0789505
- Part serial: UP73496
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRIGID CARGO BARRIER WALL IS CRACKED AT STA. 488.81 AND X= -27.5.REPAIRED CRACKED RIGID CARGO BARRIER WALL AT STA. 488.81 AND X= -27.5 IAW SRM 53-20-53 REPAIR 1 FIG. 201. (MAJOR)
